# SDR C2XA03CL078

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03132849
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA FLIGHT 2827 THE CREW REPORTED A ELECTRICAL ODOR COMING FROM THE COFFEEMAKER.  MAINTENANCE REPLACED THE NR 1 COFFEEMAKER.  OPERATIONAL CHECKS WERE GOOD.
